# SDR SWAA063274

- Difficulty date: September 1, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- Aircraft time: 65,111 hours, 50,053 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L2 DOOR EMERGENCY EVAC SLIDE OUT OF ADJUST.  ADJUSTED EVAC SLIDE PER MM.
